Journal article icon

Journal article

The uncertainty of fluxes

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s00220-006-0181-3

Authors


Journal:
COMMUNICATIONS IN MATHEMATICAL PHYSICS
Volume:
271
Issue:
1
Pages:
247-274
Publication date:
2007-04-05
DOI:
EISSN:
1432-0916
ISSN:
0010-3616
URN:
uuid:a032a00f-1ccf-4d29-9c50-7cf5250e399d
Source identifiers:
6715
Local pid:
pubs:6715

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP